# SDR DALA2015102206337

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER REPAIR UPPER BS 937 MLG DOOR JAMB FWD FRAME, RT SIDE.  NEW CHANEL WAS REPLACED IAW SRM 51-30-2, 51-10-4, 51-10-3, PAR 21 AND 14, DWG 5930584, REV.
